# SDR SWAA2022031469118

- Difficulty date: February 4, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE LOCATED BS927 BETWEEN STR26L TO STR27L AND WL174 APPROX AT AFT CARGO COMPARTMENT 2022-67905 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N: B20189511 DUE DATE: 16-SEP-22.;[02] TOOL USED: MULTIMETER: P/N: FLUKE 87; S/N: 37640184; DUE DATE: 10-NOV-22; THERMOMETER: P/N: 42510A; S/N: 200813258; DUE DATE: 29-JUN-22; PORTA PACK PLUS; P/N: UL100.20.120.1; S/N: 10020UL2078; DUE DATE: 12-OCT-22.;[03] REPLACED SHEAR TIE LOC BS 927 BTW STRINGER 26L TO 27L AND WL 174 APPROX AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG#147A0040 SHEET 2; REV -; AND DWG# 147A1027 SHEET 4; REV F.;[04] CORRECTED STEP 3. REPLACED SHEAR TIE LOC BS 927 BTW STRINGER 26L TO 27L AND WL 174 APPROX AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG#147A0040 SHEET 2; REV -; AND DWG# 147A1027 SHEET 4; REV F. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[05] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
